Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9198
Title: Numerical solution of a fourth-order ordinary differential equation
Authors: Jain M.K.
Iyengar S.R.K.
Saldanha J.S.V.
Published in: Journal of Engineering Mathematics
Abstract: In this paper we have derived numerical methods of order O(h4) and O(h6) for the solution of a fourth-order ordinary differential equation by finite differences. A method of O(h2) was earlier discussed by Usmani and Marsden [6]. Convergence of the fourth-order method is shown. Two examples are computed to show the superiority of our methods. © 1977 Noordhoff International Publishing.
Citation: Journal of Engineering Mathematics (1977), 11(4): 373-380
URI: https://doi.org/10.1007/BF01537095
http://repository.iitr.ac.in/handle/123456789/9198
Issue Date: 1977
Publisher: Kluwer Academic Publishers
ISSN: 220833
Author Scopus IDs: 56226587200
7202157130
16504922000
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110029, India
Iyengar, S.R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110029, India
Saldanha, J.S.V., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110029, India
Corresponding Author: Jain, M.K.; Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110029, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.